Ask an expert
Question

11 Mar 2003

Pain after Sex
Hi, I started the pill about 6 months ago and after two months i got a bladder infection. I constantly needed the toilet and after i went it still felt like i needed the toilet. Then i got thrush, as it was itchy down there. I still need the toilet more often than usual. But now after i have sex, my vagina burns. And its really painful. And i have no idea why. Is there any reason why it should burn?
Please help.
Thanks
Jess
Answer 377 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may be that you have less lubrication. This sometimes happens on the Pill. You could try a lubricant such as KY jelly. Also be sure that you do not have recurrent thrush. You can take Citrosoda for the bladder symptoms. If they do not get better, see tour doctor to test your urine again.

best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.